# SDR SWIA202157407

- Difficulty date: February 16, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N764SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10229
- Aircraft time: 41,438 hours, 26,651 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 501-517 S24l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON STGR 24L BETWEEN FS 501.00 - 517.00. MARKED.   (C-CHECK RO 4/4/2021)    REMOVED AND INSTALLED NEW STRINGER 24L BETEEN FS501.00 AND FS 533 REF. CRJ 700 SRM 51-42-06-001-001-A01, DWG SH670-33200 REV.G AND DWG SH670-30006 REV. A. COMPLIED WITH TASK CARD 51-900-1002-SKY. PRESSURE CHECK GOOD.
